# SDR 2007UALA00352

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 43,862 hours, 16,170 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1 ARMS, BUT WILL NOT INDICATE ARMED ON COCKPIT.  [SUP 05-08-07]  FAULT TRACED TO OUT OF ADJUSTMENT PROXIMITY SWITCH. MORE SPECIFICALLY, A LOOSE LOCK WASHER ON THE PROXIMITY TARGET. REPLACED LOCK WASHER AND READJUSTED PROXIMITY SWITCH TO PROPER CLEARANCE.
